Por favor, use este identificador para citar o enlazar este ítem:http://uvadoc.uva.es/handle/10324/36222
Closed-form expressions for some indices of SUOWA operators
Año del Documento
Information Fusion, 2018, vol. 41, p. 80-90.
Aggregation operators are an important tool in various scientific fields to determine the overall evaluation of an alternative from individual values. So, it seems relevant to know as many features as possible of the operators used in the aggregation processes. For this purpose, several indices have appeared in the literature, among which worth mentioning are the orness degree, the Shapley value, and the veto and favor indices. However, closed-form expressions of these indices are only known for few operators. The aim of this paper is to provide closed-form expressions of the previously said indices for some specific cases of SUOWA operators (which are a special case of Choquet integral), and to show the usefulness of these operators in a classical example given by Grabisch (1995).
Revisión por pares
Ministry of Economy and Competitiveness and ERDF (Project ECO2016-77900-P)
Propietario de los Derechos